# SDR 2003UALA00790

- Difficulty date: October 2, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 45,064 hours, 5,471 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVER-PRESSURIZATION TEST OF THE UPPER DECK SLIDE THE TOP TUBE FAILED.  FAILURE OCCURRED AT 3.13 PSI.  SLIDE WAS RETURNED TO THE OEM (GOODRICH) FOR ANALYSIS.  UNABLE TO DETERMINE CAUSE OF FAILURE OR ACTION.  PORTION OF THIS SLIDE HAS BEEN SCRAPPED.
